MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.The device was explanted.As a result, a design history record review was performed to confirm the sterility of the implant.Based on the documents reviewed and the interviews with physicians the implant location and positions appeared normal, with only mild peri-incisional erythema.
 
Event or Problem Description
Physician reached out to bluewind medical-rep to notify that patient is infected and she will be explanted implant the next day.Physician reported the following: patient had been seen at least twice if not 3 times post op and was on her third course of antibiotics and was progressing.According to md, purulence was emanating from the wound and signs of proximal infection up the leg were present in addition to persistent pain.Md made clinical decision to explant.Bluewind medical chief medical officer notes based on pictures taken before and during explant: photos showed no sign of proximal extension, no purulence either superficially or deep in the wound.A normal appearing implant location and positions, and only mild peri-incisional erythema.Device was explanted without consequence.Md made comments as to essentially non-problematic wound appearance.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
roni diaz
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key20589983
Report Number3012239564-2024-00003
Device Sequence Number8943392
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Exemption Number0000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale